# SDR UPS02837528

- Difficulty date: December 27, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 77,559 hours, 24,183 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 LW LWR SKIN AT XRS 453, STRINGER 64 IS CRACKED.  FABBED AND INSTALLED FILLER IAW EO DC8-5730-9004.  FABBED AND INSTALLED DOUBLER IAW EO DC8-57 30-9004.
